# SDR SWIA2019122747245

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SIDE POST SUPPORT SHOWS SIGNS OF A CRACK WHERE STRINGER 12R PASSES THRU. NEED NDT TO VERIFY.       (C-CHECK)   RO:12/24/2019 COMPLIED WITH MAJOR REPAIR BY REMOVING AND REPLACING RH WINDSHIELD SIDE POST SUPPORT IAW CRJ 200 SRM SKYWEST TASK CARD  ISSUED AND MAJOR REPAIR FORM 337 COMPLETED. NO WEIGHT CHANGE REQUIRED, PART FOR PART REPLACEMENT
